MAUDE Adverse Event Report: UNKNOWN DIRECT SUPPLY - PANACEA; BED, BARIATRIC, POWER

UNKNOWN DIRECT SUPPLY - PANACEA; BED, BARIATRIC, POWER
Model Number 0-99545
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bed.The affected component was the hand control.The device was returned for evaluation.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The certified nursing assistant was adjusting the bed for the patient when it reportedly exploded.The cna was taken to the er where he was diagnosed with a ruptured ear drum.The control box was sent back for evaluation.The unit was moderately used.The case arrived in broken pieces.The control box may have broken due to an applied force on it from another object.One wire in the control box was detached.There was no sign of electronics exploding.There were no unusual smells.A root cause cannot be determined at this time.Historical data for complaint of the same nature was reviewed showing no trends.This is considered an isolated incident.

Brand Name
DIRECT SUPPLY - PANACEA
Common Device Name
BED, BARIATRIC, POWER
Manufacturer (Section D)
UNKNOWN
MDR Report Key11301749
Report Number2438477-2018-00096
Device Sequence Number4959454
Product Code OSI
UDI-Device Identifier00822383549804
UDI-Public822383549804
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2021
Report Date (Section F) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0-99545
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/17/2018
Device Age5 YR
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age22 YR
Patient Weight48
Date Report Sent to FDA02/09/2021